Departement de Mathematique d'Orsay
Charles Frances

Mathématiques
Bât. 430
Université Paris-Sud
91405 Orsay Cedex
France


Courrier électronique :
Bureau : 111
Téléphone : (+33) 1 69 15 57 75
Photo

Publications

  1. Une démonstration du théorème de Liouville en géométrie conforme
  2. Enseignement Mathématique. (2) 49 (2003), no. 1-2, 95--100.  


  3. Autour du théorème de Ferrand-Obata (en collaboration avec Cédric Tarquini)
  4. Annals of Global Analysis and Geometry. 21 (2002), no. 1, 51--62. 


  5. The conformal boundary of Margulis space-times
  6. C. R. Math. Acad. Sci. Paris 336 (2003), no. 9, 751--756. 


  7. Des contre-exemples au théorème de Ferrand-Obata en géométrie Lorentzienne conforme 

    Math. Ann. 332 (2005), no. 1, 103--119.  


  8. Some Remarks on conformal pseudo-Riemannian actions of simple Lie groups (avec Abdelghani Zeghib) 

    Math. Res. Lett. 12 (2005), no. 1, 49--56. 


  9. Lorentzian Kleinian groups.

    Comment. Math. Helv. 80 (2005), no. 4, 883--910. 


  10. On lightlike geometry: isometric actions, and rigidity aspects (avec E.Bekkara et A.Zeghib) 

    C. R. Math. Acad. Sci. Paris 343 (2006), 317--321. 


  11. Causal conformal vector fields and singularities of twistor spinors 

    Annals of global analysis and geometry. 32 (2007), no. 4, 277--295. 


  12. Sur le groupe d'automorphismes des géométries paraboliques de rang un 

    Annales scientifiques de l'Ecole Normale Supérieure. 40 (2007). 

    English version.  pdf 


  13. Action of semi-simple groups preserving a degenerate Riemannian metric (with E.Bekkara and A.Zeghib) 

    Trans. Amer. Math. Soc. 362 (2010), 2415-2434.


  14. An embedding theorem for automorphism groups of Cartan geometries (with U.Bader and K.Melnick) 

    GAFA Vol19-2 (2009), 333-355.


  15. Conformal actions of nilpotent groups on pseudo-Riemannian manifolds (with K.Melnick) 

    Duke Math. Journal Vol 153. no 3. (2010), 511-550.


  16. Local dynamics of conformal vector fields  

    Geometriae Dedicata. Vol 158. no 1. (2012), 35-59.


  17. Dégénerescence locale des transformations conformes pseudo-riemaniennes  

    Annales de l'Institut Fourier. (à paraitre).


  18. About geometrically maximal manifolds  

    Journal of Topology. Vol 5. no 2. (2012), 293-322.


  19. Formes normales pour les champs conformes pseudo-riemanniens (with K. Melnick) 

    Bulletin de la SMF. (à paraitre).


  20. Removable and essential singular sets for higher dimensional conformal maps  

    Commentarii Mathematici Helvetici. (à paraitre).


Prépublications

  1. About pseudo-Riemannian Lichnerowicz conjecture 

Actes de colloques

  1. The conformal boundary of anti-de Sitter space-times.

    AdS/CFT correspondence: Einstein metrics and their conformal boundaries, 205--216, IRMA Lect. Math. Theor. Phys., 8, Eur. Math. Soc., Zürich, 2005. 


  2. Essential conformal structures in Riemannian and Lorentzian geometry.

    Recent Developments in Pseudo-Riemannian Geometry; ESI series on Mathematics and Physics. European Mathematical Society. 2006. 


Ma thèse :

  1. Géométrie et dynamique lorentziennes conformes

Mémoire d'habilitation à diriger des recherches :

  1. Quelques problèmes de géométrie conforme vus sous l'angle des structures de Cartan

Notes du cours de M2 :

  1. Structures Géométriques rigides et leurs Automorphismes

Feuilles de TD du cours de M2 Groupes et Géométrie

  1. Feuille 1

  2. Feuille 2

  3. Feuille 3

  4. Feuille 4

  5. Feuille 5

  6. Feuille 6

  7. Feuille 7

  8. Feuille 8

  9. Feuille 9